So I've had me planing for almost a year now. At first I had a continuous period for about 9 months. Seriously like non stop. It wasn't bad bleeding but it was kind of always showing up. Then about 2 weeks ago my periods stopped. I'm having a lot of symptoms of pregnancy. Tender breast getting bigger. Peeing a lot. Constipated and I feel bloated. I get light headed when I stand up. I'm really scared. I don't know what to do or if I'm pregnant or not. Are these symptoms of this birth control too? I just now started having all these symptoms about 5 days ago. I'm wondering if I should get the morning after pills just to be sure? Please help.
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 2 answers
Posted 9 Dec 2015 • 0 answers
Posted 31 Jan 2016 • 0 answers
I had my nexplanon remove in April 30, 2016 from me having it for 3 years. My son is 9 and I'm TTC!?
Posted 1 Jun 2016 • 1 answer
Posted 12 Jul 2016 • 0 answers